Spectral Asymptotics for the ¯ -Neumann Problem

Guy Métivier

Publications mathématiques et informatique de Rennes (1981-1982)

  • Volume: 48, Issue: 3, page 1-39

How to cite

top

Métivier, Guy. "Spectral Asymptotics for the $\overline{\partial }$-Neumann Problem." Publications mathématiques et informatique de Rennes 48.3 (1981-1982): 1-39. <http://eudml.org/doc/274674>.

@article{Métivier1981-1982,
author = {Métivier, Guy},
journal = {Publications mathématiques et informatique de Rennes},
keywords = {asymptotic formula; number of eigenvalues; spectral function},
language = {eng},
number = {3},
pages = {1-39},
publisher = {Département de Mathématiques et Informatique, Université de Rennes},
title = {Spectral Asymptotics for the $\overline\{\partial \}$-Neumann Problem},
url = {http://eudml.org/doc/274674},
volume = {48},
year = {1981-1982},
}

TY - JOUR
AU - Métivier, Guy
TI - Spectral Asymptotics for the $\overline{\partial }$-Neumann Problem
JO - Publications mathématiques et informatique de Rennes
PY - 1981-1982
PB - Département de Mathématiques et Informatique, Université de Rennes
VL - 48
IS - 3
SP - 1
EP - 39
LA - eng
KW - asymptotic formula; number of eigenvalues; spectral function
UR - http://eudml.org/doc/274674
ER -

References

top
  1. [1] : N. Dunford - J.T. Schwartz : Linear operators, New-York, Interscience. Zbl0084.10402
  2. [2] : A. El Kolli : N-ième épaisseur dans les espaces de Sobolev ; J. of Approximation theory, 10, (1974), p. 268-294. Zbl0306.46038MR355575
  3. [3] : G.B. Folland - J.J. Kohn : The Neumann problem for the Cauchy Riemann complex ; Ann. of Math. Studies, 75, Princeton University Press (1972). Zbl0247.35093MR461588
  4. [4] : L. Gårding : The asymptotic distribution of the eigenvalues and eigenfunctions of elliptic operators ; Math. Scand, 1 , (1953) . Zbl0053.39102
  5. [5] : L. Hörmander : L 2 estimates and existence theorems for the δ ¯ -operator ; Acta Math, 113 (1965) , p. 89-152. Zbl0158.11002MR179443
  6. [6] : T. Kato : Perturbation theory for linear operators ; Springer Verlag, 1966 Zbl0836.47009MR203473
  7. [7] : A.M. Kolmogorov : Uber die beste Annäherung von Funktionen einer gegebenen Funktionenklasse ; Ann. of Math ; 37, (1936). Zbl0013.34903
  8. [8] : A. Menikoff- J. Sjöstrand : On the eigenvalues of a class of hypoelliptic operators II ; Lecture Notes - Springer Verlag. Zbl0444.35019MR564905
  9. [9] : G. Métivier : Valeurs propres de problèmes aux limites irréguliers ; Bull. Soc. Math. France, Mémoire 51-52 , 1977, p. 125-219. Zbl0401.35088
  10. [10] : G. Métivier : Comportement asymptotique des valeurs propres d'opérateurs elliptiques dégénérés ; Soc. Math. de France, Astérisque34-35, (1976), p. 215-249. Zbl0329.35047
  11. [11] : G. Métivier : Fonction spectrale et valeurs propres d'une classe d'opérateurs non elliptiques ; Comm. in Partial Diff. Equ., 1, (1976), p. 467-519. Zbl0376.35012MR427858
  12. [12] : Pham The Lai : Comportement asymptotique du noyau de la résolvante et des valeurs propres d'une classe d'opérateurs elliptiques dégénérés ; J. Math. Pures et Appl., 55, (1976) p. 379-420 Zbl0351.35066MR430556
  13. [13] : F. Treves : Analytic hypoelliptic of a class of pseudodifferential operators ; Comm. in Partial Diff. Equ., 3 (1978) , p. 475-642. Zbl0384.35055MR492802

NotesEmbed ?

top

You must be logged in to post comments.